File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Lagrange's four squares theorem with almost prime variables

TitleOn Lagrange's four squares theorem with almost prime variables
Authors
Issue Date2017
PublisherWalter de Gruyter GmbH & Co KG. The Journal's web site is located at http://www.degruyter.com/view/j/crll?rskey=R7TouQ&result=189&q=
Citation
Journal fur die Reine und Angewandte Mathematik, 2017, v. 726, p. 129-172 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245057
ISSN
2017 Impact Factor: 1.686
2015 SCImago Journal Rankings: 3.614

 

DC FieldValueLanguage
dc.contributor.authorTsang, KM-
dc.contributor.authorZhao, L-
dc.date.accessioned2017-09-18T02:03:52Z-
dc.date.available2017-09-18T02:03:52Z-
dc.date.issued2017-
dc.identifier.citationJournal fur die Reine und Angewandte Mathematik, 2017, v. 726, p. 129-172-
dc.identifier.issn0075-4102-
dc.identifier.urihttp://hdl.handle.net/10722/245057-
dc.languageeng-
dc.publisherWalter de Gruyter GmbH & Co KG. The Journal's web site is located at http://www.degruyter.com/view/j/crll?rskey=R7TouQ&result=189&q=-
dc.relation.ispartofJournal fur die Reine und Angewandte Mathematik-
dc.rightsThe final publication is available at www.degruyter.com-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleOn Lagrange's four squares theorem with almost prime variables-
dc.typeArticle-
dc.identifier.emailTsang, KM: kmtsang@hkucc.hku.hk-
dc.identifier.authorityTsang, KM=rp00793-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1515/crelle-2014-0094-
dc.identifier.hkuros278420-
dc.identifier.volume726-
dc.identifier.spage129-
dc.identifier.epage172-
dc.publisher.placeGermany-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats